Aa
Aa
A
A
A
Close
Avatar universal

multiple symptoms

I'm really starting to wonder about myself..maybe its just all in my head but I have these awful stinging sensations all over my body and sometimes it will cause tears to come to my eyes. It's not constant they come and go. I also have sever muscle spasms in the back of my legs. I;m already taking prescription strength potassium but lately the spasms have started up again. and finally I have like little blisters , very tiny that pop up on my hands they itch really bad then they pop and leave a scab.somebody please help me  also my skin is very dry and I am 61 yrs old if that helps

thanks
mesick
2 Responses
Sort by: Helpful Oldest Newest
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi
Thanks for writing to the forum!
Electrolyte imbalance is one such reason for spasms. I would suggest you get the blood levels of the following checked if they have not already been checked: potassium, calcium, sodium, vitamin B complex, or vitamins B1, B3, or B6 and Vitamin D. Generally deficiencies of any of the above can cause muscle twitching and spasms in localized or generalized areas of the body. Get your kidney function, parathyroid gland function and adrenal function tests done because these affect the electrolyte balance in the body. Stress, alcohol, and fatigue all cause similar symptoms.
The blisters could be dermatitis/psoriasis or dry herpes. It is difficult to comment without examination.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!

Helpful - 0
Avatar universal
thank you so much for answering me. as a matter of fact when I had the sever chest pains and thought I was having a heart attack ,  at the hospital.they did blood work then and they told me that my potassium had dropped really low.  they gave me 4 cups of liquid potassium to get it back up and told me that if it drops too low it can cause you to have a heart attack. that was the first time it happened. the second time was the same but this timethey said that everything had bottomed out. its like I just suddenly lose everything . my vitamin b-, vitamin  c ,  potassium , calcuim everything just dropped and my bloodpressure dropped to 90 over 60 or the other way around . I know they said it was really low and wanted me to call my family to come to the hospital.I told them it was my potassium dropping again but they kept me in the critical care unit for three days checking out my heart and finally came back and told me it was my potassium . duh!  anywa ywhat you said about the electrolyte thing rang a bell so what kind of dr do I see for that.?I found out one reason I have been having the muscle spasms again today I ask the druggest why they changed my prescription on my potassium because it wasnt working as good as the one I had been takingand he checked and said that they had changed it to 8 m where I had been taking 20 twice a day.  thanks for listening and I hope maybe I'll get something done now .Is there anything that they can do for that if thats what it is.

     mesick
Helpful - 0
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
363281 tn?1643235611
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.